American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wouter Castryck, Robert Laterveer and Myriam Ounaïes. Constraints on counterexamples to the Casas-Alvero conjecture and a verification in degree $12$. Math. Comp. 83 (2014) 3017-3037.
Abstract, references, and article information   
View Article: PDF

[2] Bo Dong, Bo Yu and Yan Yu. A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems. Math. Comp. 83 (2014) 1847-1868.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[4] J. William Hoffman, James J. Madden and Hong Zhang. Pseudozeros of multivariate polynomials. Math. Comp. 72 (2003) 975-1002. MR 1954980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Manfred Göbel. Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002) 761-765. MR 1885626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hidetsune Kobayashi, Hideo Suzuki and Yoshihiko Sakai. Numerical calculation of the multiplicity of a solution to algebraic equations. Math. Comp. 67 (1998) 257-270. MR 1434942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1